# SDR QXEA9700718

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHT LOCATED OVERHEAD ROW 8 A/B INOP.  RELAMPED SAME, OP'S CHECK GOOD.
